Tilting Modules of Finite Projective Dimension.
Mathematische Zeitschrift, Tome 193 (1986), pp. 113-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
projective resolution, exact sequence, projective dimension, category equivalences, artinian algebras, Grothendieck group, tilting modules, duality theorem
@article{MZ_1986__193_173773,
author = {Yoichi Miyashita},
title = {Tilting {Modules} of {Finite} {Projective} {Dimension.}},
journal = {Mathematische Zeitschrift},
pages = {113--146},
year = {1986},
volume = {193},
zbl = {0578.16015},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__193_173773/}
}
Yoichi Miyashita. Tilting Modules of Finite Projective Dimension.. Mathematische Zeitschrift, Tome 193 (1986), pp. 113-146. http://geodesic.mathdoc.fr/item/MZ_1986__193_173773/